MathSciNet Relay Station
MathSciNet bibliographic data
MR2630092 (2011d:35383) 35Q30 (35B65 76D03 76D05)
Zhou, Yong; Pokorný, Milan On the regularity of the solutions of the Navier-Stokes equations via one velocity component. Nonlinearity 23 (2010), no. 5, 1097–1107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement